Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 211, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Aug 10, 2016, 4:44 PM CDT for Day County, Roberts County, South Dakota. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 10, 2016, 4:44 PM CDT (21:44 UTC)
- Expired
- Aug 10, 2016, 5:30 PM CDT
- In force
- 46 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Day County, SD, Roberts County, SD
The radar
The Aberdeen radar (KABR), 84 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 10, 5:03 PM CDT | TSTM WND GST 60 | 2 W Waubay, SD | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 10, 1:15 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 12:00Z, 9.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -354 J/kg
- Mixed-layer LCL
- 752 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 147 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 12.7
The text
As transmitted.
592
WUUS53 KABR 102144
SVRABR
SDC037-109-102230-
/O.NEW.KABR.SV.W.0211.160810T2144Z-160810T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
444 PM CDT WED AUG 10 2016
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN ROBERTS COUNTY IN NORTHEASTERN SOUTH DAKOTA...
EASTERN DAY COUNTY IN NORTHEASTERN SOUTH DAKOTA...
* UNTIL 530 PM CDT
* AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ANTELOPE
LAKE...OR NEAR WEBSTER...MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
RUSH LAKE AROUND 455 PM CDT.
BLUE DOG LAKE AROUND 500 PM CDT.
WAUBAY AROUND 505 PM CDT.
MINNEWASTA LAKE AROUND 510 PM CDT.
WAUBAY LAKE AND WAUBAY WILDLIFE REC AREA AROUND 515 PM CDT.
ENEMY SWIM HOUSING AROUND 520 PM CDT.
CAMPBELL SLOUGH AROUND 525 PM CDT.
PICKEREL LAKE REC AREA AND ENEMY SWIM LAKE AROUND 530 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4523 9738 4530 9750 4555 9729 4548 9715
TIME...MOT...LOC 2144Z 206DEG 15KT 4531 9743
HAIL...1.00IN
WIND...60MPH
$$
PARKIN1 follow-up statement
611
WWUS53 KABR 102223
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
523 PM CDT WED AUG 10 2016
SDC037-109-102233-
/O.EXP.KABR.SV.W.0211.000000T0000Z-160810T2230Z/
ROBERTS SD-DAY SD-
523 PM CDT WED AUG 10 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ROBERTS AND
EASTERN DAY COUNTIES WILL EXPIRE AT 530 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHEASTERN SOUTH DAKOTA.
LAT...LON 4523 9738 4530 9750 4555 9729 4548 9715
TIME...MOT...LOC 2222Z 206DEG 15KT 4531 9743
$$
PARKINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 10, 3:28 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Aug 10, 3:28 PM CDT, 1 hour 16 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
328 PM CDT WED AUG 10 2016
.SHORT TERM...(This Evening through Friday Night)
Issued at 328 PM CDT WED AUG 10 2016
The first round of convection quickly getting going on the WAA along
the ND/SD border has mainly stayed to the north, and been limited
across SD through 1945Z. Will continue to monitor as several
boundaries are now set up across the CWA. This primes us for later
this afternoon. Continue to have Severe Thunderstorm watch 439 in
effect until 8pm CDT this evening. Starting to see more cells
rapidly pop up east of ABR just before 20Z as the heat index values
rise above 100 across much of the area, with the dewpoint already up
to 75 at ABR. Small scale models have been of little help this
afternoon. The HiRes-ARW was one of the most promising solutions,
but had a bowing feature over northeastern SD at this time. Will
continue to monitor the current trends.
The second round of convection should be centered closer to the sfc
low southwest of PIR. Timing is still a concern with the evening
convection, but wind and hail look to be the main threats. Much of
the area also remains in the 5% tornado area, or probability of a
tornado within 25 miles of a point. Good shear and an intensifying
LLJ will be the story tonight. DCAPE values will be over 1000j/kg.
Am also concerned about the heavy rain potential with any stronger
storms as PW values are closer to 2-2.25in along northern SD and
eastern SD/west central MN through around 09Z. Consensus is to have
the thunderstorm activity restricted to the eastern third of the CWA
after 06Z Thursday, as the low slow moving sfc low slides to our
southeast counties by daybreak Thursday. Still have slow chance pops
going through the day over eastern SD and west central MN, but
severe potential will be off to our southeast during the day
Thursday.
Otherwise through Friday night, the trend will be slowly increasing
pressure with temperatures returning to near normal values Thursday
and Friday afternoon on northerly winds on the back side of the low.
.LONG TERM...(Saturday through Wednesday)
Issued at 328 PM CDT WED AUG 10 2016
An upper trough will finish exiting to the northeast on Saturday. A
broad ridge will build in for the start of next week. However, by
Monday night weak sfc low pressure and a few weak shortwaves will
traverse the Dakotas. At the moment, the energy does not seem
sufficient to overcome drier air near the sfc so pops remain low in
the forecast. Cannot completely rule out a shower or two Mon through
Wednesday. Temperatures will rise into the upper 80s to lower 90s
under the ridge.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon)
Issued at 1238 PM CDT WED AUG 10 2016
An area of low pressure will be affecting the region today and
tonight. There will be two rounds of storms. The first round
associated with a warm front will mainly affect KABR and possibly
KATY this afternoon. The second round will begin this evening as
the cold front sweeps through and will impact all sites from west
to east between 23z and 12z. VFR conditions are expected at all
sites with the exception of KATY which is struggling to clear out
some patchy stratus. VSBY and cigs may fall to MVFR/IFR in
stronger thunderstorms.
&&
.ABR Watches/Warnings/Advisories...
SD...Heat Advisory until 8 PM CDT /7 PM MDT/ this evening for SDZ006-010-
016>018-033>037-045-048-051.
MN...NONE.
&&
SHORT TERM...KF
LONG TERM...Wise
AVIATION...WiseHazardous weather outlook, Aug 10, 4:10 AM CDT, 12 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 410 AM CDT WED AUG 10 2016 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-110915- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 410 AM CDT WED AUG 10 2016 /310 AM MDT WED AUG 10 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT EARLY THIS MORNING...SCATTERED STORMS WILL CONTINUE TO MOVE ACROSS THE NORTHERN TIER OF SOUTH DAKOTA. THE RISK FOR SEVERE WEATHER IS LOW. LOW PRESSURE WILL DEVELOP TO OUR WEST TODAY...DRAWING A SECOND SURGE OF HOT AIR INTO THE REGION. THIS WILL COMBINE WITH OUR HUMID CONDITIONS RESULTING IN HEAT INDEX VALUES BETWEEN 95 AND 105 DEGREES THIS AFTERNOON. THIS EVENING WE WILL ALSO SEE ADDITIONAL THUNDERSTORM ACTIVITY IN THE VICINITY OF THE LOW PRESSURE AS IT MOVES INTO CENTRAL SOUTH DAKOTA. STORMS WILL PROCEED TO THE EAST AHEAD OF A COLD FRONT. STORMS COULD BE STRONG TO SEVERE WITH LARGE HAIL AND STRONG WINDS THE MAIN THREAT. CANT RULE OUT A TORNADO OR TWO AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND OVERNIGHT. CONNELLY
In the hours before
Local storm report, Aug 10, 1:34 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ABERDEEN SD
134 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 5 SSE POLLOCK 45.84N 100.24W
08/09/2016 E0.88 INCH CAMPBELL SD TRAINED SPOTTER
.
1030 PM TSTM WND DMG HERREID 45.84N 100.08W
08/09/2016 CAMPBELL SD LAW ENFORCEMENT
REPORTS OF CAMPERS FLIPPED WITH MINOR
INJURIES. 1 TRANSPORTED TO HOSPITAL. TIME
ESTIMATED.
1030 PM TSTM WND GST 2 N HERREID 45.87N 100.07W
08/09/2016 M56 MPH CAMPBELL SD MESONET
HERREID RWIS.
1046 PM TSTM WND GST 2 NW SHAMBO RANCH 45.55N 101.87W
08/09/2016 M74 MPH CORSON SD MESONET
MESONET STATION SHAMBO RANCH 2 NWN /E4353/.
1046 PM NON-TSTM WND GST 2 NW SHAMBO RANCH 45.55N 101.87W
08/09/2016 M74 MPH CORSON SD MESONET
MESONET STATION SHAMBO RANCH 2 NWN /E4353/.
1050 PM TSTM WND GST 2 N HERREID 45.87N 100.07W
08/09/2016 M61 MPH CAMPBELL SD MESONET
.
1100 PM TSTM WND DMG 3 SSE MCINTOSH 45.88N 101.33W
08/09/2016 CORSON SD LAW ENFORCEMENT
MANY POWER POLES DOWN FROM MCINTOSH AND FOR
SEVERAL MILES SOUTH ON HIGHWAY 65. A QUONSET
WAS BLOWN ACROSS HIGHWAY 65. TIME ESTIMATED
VIA RADAR.
1109 PM TSTM WND GST 1 SSE ARTAS 45.88N 99.80W
08/09/2016 E70 MPH CAMPBELL SD PUBLIC
PEA SIZED HAIL.
1120 PM TSTM WND GST 11 S BULLHEAD 45.61N 101.06W
08/09/2016 M64 MPH CORSON SD MESONET
TIME ESTIMATED.
1140 PM TSTM WND GST 4 W TRAIL CITY 45.47N 100.81W
08/09/2016 M62 MPH DEWEY SD MESONET
.
1140 PM TSTM WND GST 5 WNW MCLAUGHLIN 45.85N 100.91W
08/09/2016 M68 MPH CORSON SD MESONET
MEASURED AT MCLAUGHLIN RWIS.
1145 PM TSTM WND GST 5 WNW MCLAUGHLIN 45.85N 100.91W
08/09/2016 M68 MPH CORSON SD MESONET
MEASURED AT MCLAUGHLIN RWIS.
1150 PM TSTM WND GST LITTLE EAGLE 45.68N 100.80W
08/09/2016 E60 MPH CORSON SD TRAINED SPOTTER
ESTIMATED 50 TO 60 MPH WIND GUST AND PEA
HAIL.
1155 PM TSTM WND GST 1 SSE MAHTO 45.74N 100.66W
08/09/2016 M71 MPH CORSON SD MESONET
.
1200 AM HAIL 3 N EUREKA 45.81N 99.62W
08/10/2016 E2.00 INCH MCPHERSON SD PUBLIC
VIA SOCIAL MEDIA. TIME ESTIMATED.
1205 AM TSTM WND GST 2 ENE FIRESTEEL 45.43N 101.24W
08/10/2016 E60 MPH DEWEY SD PUBLIC
PEA SIZED HAIL.
1216 AM TSTM WND GST 1 ENE MOBRIDGE 45.55N 100.41W
08/10/2016 M54 MPH WALWORTH SD ASOS
ASOS STATION MOBRIDGE MUNICIPAL AIRPORT
/MBG/.
1220 AM TSTM WND GST MOBRIDGE 45.54N 100.44W
08/10/2016 E65 MPH WALWORTH SD TRAINED SPOTTER
.
1230 AM HAIL 5 NW LONG LAKE 45.91N 99.28W
08/10/2016 M1.50 INCH MCPHERSON SD PUBLIC
TIME ESTIMATED. VIA SOCIAL MEDIA.
1235 AM TSTM WND GST 4 NE LONG LAKE 45.90N 99.14W
08/10/2016 E60 MPH MCPHERSON SD PUBLIC
FEW QUARTER-SIZED HAILSTONES.
1242 AM TSTM WND GST SELBY 45.51N 100.03W
08/10/2016 E70 MPH WALWORTH SD LAW ENFORCEMENT
.
1247 AM TSTM WND DMG 4 NE SELBY 45.55N 99.98W
08/10/2016 WALWORTH SD LAW ENFORCEMENT
TREES AND TREE BRANCHES DOWN AT LAKE
HIDDENWOOD. TIME ESTIMATED VIA RADAR.
0100 AM TSTM WND GST 10 W LONG LAKE 45.88N 99.41W
08/10/2016 M59 MPH MCPHERSON SD MESONET
TIME ESTIMATED.
0110 AM TSTM WND GST 10 SW LONG LAKE 45.77N 99.36W
08/10/2016 M54 MPH MCPHERSON SD MESONET
MEASURED AT EUREKA RWIS...13 MILES TO THE
EAST.
0130 AM TSTM WND GST SELBY 45.51N 100.04W
08/10/2016 E60 MPH WALWORTH SD TRAINED SPOTTER
.
0153 AM TSTM WND DMG IPSWICH 45.44N 99.03W
08/10/2016 EDMUNDS SD EMERGENCY MNGR
WIDESPREAD TREE DAMAGE IN IPSWICH.
0155 AM TSTM WND GST CRAVENS CORNER 45.45N 98.93W
08/10/2016 M83 MPH EDMUNDS SD MESONET
CRAVEN CORNER RWIS.
0200 AM TSTM WND GST 7 N FREDERICK 45.93N 98.53W
08/10/2016 M70 MPH BROWN SD MESONET
FREDRICK RWIS.
0212 AM TSTM WND GST 3 ESE ABERDEEN 45.46N 98.41W
08/10/2016 M58 MPH BROWN SD OFFICIAL NWS OBS
MEASURED AT THE NWS ABERDEEN OFFICE.
0212 AM TSTM WND GST 3 ESE ABERDEEN 45.46N 98.41W
08/10/2016 M53 MPH BROWN SD ASOS
ASOS STATION ABERDEEN REGIONAL AIRPORT
/ABR/.
0224 AM HAIL 3 SSW ROSCOE 45.41N 99.36W
08/10/2016 U1.25 INCH EDMUNDS SD LAW ENFORCEMENT
.
0235 AM TSTM WND GST 2 N BRITTON 45.82N 97.74W
08/10/2016 M72 MPH MARSHALL SD MESONET
MESONET STATION BRITTON 1 NNE /KBTN/.
0240 AM TSTM WND DMG 1 W HILLHEAD 45.84N 97.41W
08/10/2016 MARSHALL SD EMERGENCY MNGR
9 POWER POLLS BLOWN DOWN. RADAR ESTIMATED
TIME. .
0241 AM TSTM WND GST 3 WSW HILLHEAD 45.81N 97.45W
08/10/2016 M92 MPH MARSHALL SD MESONET
MARSHALL COUNTY RAWS - MRLS2. TIME ESTIMATED
VIA RADAR.
0242 AM TSTM WND DMG 1 E HILLHEAD 45.84N 97.37W
08/10/2016 MARSHALL SD EMERGENCY MNGR
BARN COLLAPSE AND TREES BROKEN OFF. RADAR
ESTIMATED TIME. .
0249 AM TSTM WND DMG VEBLEN 45.86N 97.29W
08/10/2016 MARSHALL SD TRAINED SPOTTER
A FEW 3 TO 4 INCH DIAMETER TREE BRANCHES
DOWN IN TOWN. SEVERAL SMALL BRANCHES DOWN.
0309 AM TSTM WND GST 2 ENE SISSETON 45.67N 97.00W
08/10/2016 M56 MPH ROBERTS SD ASOS
ASOS STATION SISSETON MUNICIPAL AIRPORT
/8D3/.
0313 AM TSTM WND GST 4 NNW VICTOR 45.93N 96.85W
08/10/2016 M52 MPH ROBERTS SD MESONET
VICTOR RWIS.
0342 AM TSTM WND DMG 2 SE TINTAH 45.99N 96.30W
08/10/2016 TRAVERSE MN PUBLIC
5-6" DIAMETER BRANCHES DOWN.
&&
NWS ABERDEEN SD
IRIS SYSTEMLocal storm report, Aug 10, 4:10 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
410 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0401 PM HAIL 1 NNE WEBSTER 45.34N 97.52W
08/10/2016 E1.00 INCH DAY SD PUBLIC
.
&&
NWS ABERDEEN SD
IRIS SYSTEMLocal storm report, Aug 10, 4:23 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
423 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM TSTM WND GST ANDOVER 45.41N 97.90W
08/10/2016 E60 MPH DAY SD STORM CHASER
DIME SIZE HAIL.
&&
NWS ABERDEEN SD
IRIS SYSTEMLocal storm report, Aug 10, 4:26 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
426 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 4 N WEBSTER 45.40N 97.52W
08/10/2016 E0.88 INCH DAY SD EMERGENCY MNGR
.
&&
NWS ABERDEEN SD
IRIS SYSTEMSpecial weather statement, Aug 10, 4:42 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
442 PM CDT WED AUG 10 2016
MNZ046-102215-
BIG STONE MN-
442 PM CDT WED AUG 10 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BIG STONE COUNTY
UNTIL 515 PM CDT...
AT 442 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER CORRELL...OR 16 MILES SOUTHEAST OF ORTONVILLE...MOVING
NORTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CORRELL.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR
WEST CENTRAL MINNESOTA.
LAT...LON 4520 9614 4519 9616 4520 9619 4522 9622
4529 9620 4528 9612 4524 9612 4524 9611
4518 9611
TIME...MOT...LOC 2142Z 206DEG 19KT 4519 9613
PARKINLocal storm report, Aug 10, 4:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
444 PM CDT WED AUG 10 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HAIL 1 ENE PIERPONT 45.50N 97.81W
08/10/2016 U1.00 INCH DAY SD TRAINED SPOTTER
.
&&
NWS ABERDEEN SD
IRIS SYSTEMThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 9:35 PM CDT | Special Weather Statement | ABR | Campbell | 25 min |
| Aug 9, 10:09 PM CDT | Severe Thunderstorm Warning | ABR | Corson | 51 min |
| Aug 9, 10:16 PM CDT | Severe Thunderstorm Warning | ABR | Campbell | 44 min |
| Aug 9, 10:45 PM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 60 min |
| Aug 9, 10:53 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, McPherson | 52 min |
| Aug 9, 11:09 PM CDT | Tornado Warning | ABR | Campbell, McPherson | 51 min |
| Aug 9, 11:43 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Dewey, Walworth | 47 min |
| Aug 9, 11:45 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, McPherson | 45 min |
| Aug 9, 11:54 PM CDT | Tornado Warning | ABR | Campbell, McPherson | 41 min |
| Aug 10, 12:00 AM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 45 min |
| Aug 10, 12:17 AM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Dewey, Edmunds, Faulk, McPherson and 2 more | 43 min |
| Aug 10, 12:33 AM CDT | Severe Thunderstorm Warning | ABR | McPherson | 42 min |
| Aug 10, 12:53 AM CDT | Severe Thunderstorm Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 67 min |
| Aug 10, 1:19 AM CDT | Severe Thunderstorm Warning | ABR | Campbell, Dewey, Walworth | 41 min |
| Aug 10, 1:34 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, McPherson | 56 min |
| Aug 10, 1:53 AM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Walworth | 40 min |
| Aug 10, 2:05 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds | 40 min |
| Aug 10, 2:18 AM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Grant, Marshall, Roberts, Spink | 57 min |
| Aug 10, 2:27 AM CDT | Areal Flood Warning | ABR | Campbell, McPherson | 6 hr |
| Aug 10, 2:40 AM CDT | Tornado Warning | ABR | Marshall, Roberts | 35 min |
| Aug 10, 3:00 AM CDT | Special Weather Statement | ABR | McPherson | 30 min |
| Aug 10, 3:06 AM CDT | Severe Thunderstorm Warning | ABR | Roberts | 54 min |
| Aug 10, 3:33 AM CDT | Special Weather Statement | ABR | McPherson | 42 min |
| Aug 10, 4:02 AM CDT | Special Weather Statement | ABR | Brown | 28 min |
| Aug 10, 3:50 PM CDT | Severe Thunderstorm Warning | ABR | Day | 40 min |
| Aug 10, 4:03 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day | 42 min |
| Aug 10, 4:27 PM CDT | Severe Thunderstorm Warning | ABR | Day, Marshall | 48 min |
| Aug 10, 4:33 PM CDT | Severe Thunderstorm Warning | ABR | Day, Marshall | 42 min |
| Aug 10, 5:07 PM CDT | Severe Thunderstorm Warning | ABR | Day, Grant, Roberts | 38 min |
| Aug 10, 5:15 PM CDT | Special Weather Statement | ABR | Walworth | 45 min |
| Aug 10, 5:20 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 11 min |
| Aug 10, 5:37 PM CDT | Flash Flood Warning | ABR | Day | 6 hr |
| Aug 10, 5:44 PM CDT | Special Weather Statement | ABR | Jones | 46 min |
| Aug 10, 5:44 PM CDT | Severe Thunderstorm Warning | ABR | Day, Grant, Roberts | 32 min |
| Aug 10, 5:47 PM CDT | Severe Thunderstorm Warning | ABR | Jones | 22 min |
| Aug 10, 6:00 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Walworth | 45 min |
| Aug 10, 6:03 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Grant, Roberts | 42 min |
| Aug 10, 6:30 PM CDT | Severe Thunderstorm Warning | ABR | Campbell, Edmunds, McPherson, Walworth | 45 min |
| Aug 10, 6:34 PM CDT | Severe Thunderstorm Warning | ABR | Jones, Stanley | 17 min |
| Aug 10, 6:39 PM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 37 min |
| Aug 10, 6:49 PM CDT | Special Weather Statement | ABR | Campbell | 41 min |
| Aug 10, 6:49 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Potter, Sully | 41 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.